Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 32, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2007, 12:51 AM CDT for Marshall County, Pottawatomie County, Washington County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 12:51 AM CDT (05:51 UTC)
- Expired
- May 6, 2007, 1:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Marshall County, KS, Pottawatomie County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 71 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 1:44 AM CDT | TSTM WND GST 63 | 4 S Marysville, KS | POLICE OFFICER MEASURED A 63 MPH WIND GUST ON HIS STATIONARY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 060551
SVRTOP
KSC117-149-201-060645-
/O.NEW.KTOP.SV.W.0032.070506T0551Z-070506T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1251 AM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
MARSHALL COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
* UNTIL 145 AM CDT
* AT 1247 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF WATERVILLE TO 14 MILES
SOUTHWEST OF OLSBURG...OR ALONG A LINE EXTENDING FROM 20 MILES
NORTHEAST OF CLAY CENTER TO 16 MILES NORTHWEST OF MANHATTAN...
MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WATERVILLE...
BLUE RAPIDS...
OLSBURG...
BLAINE...
WHEATON...
FRANKFORT...
BEATTIE...
LILLIS...
SUMMERFIELD...
VERMILLION...
AXTELL...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CLAY AND DICKINSON COUNTIES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3956 9623 3928 9662 3939 9671 3944 9671
3956 9659 3957 9695 3999 9644 3999 9624
$$2 follow-up statements
000
WWUS53 KTOP 060622
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT SUN MAY 6 2007
KSC201-060630-
/O.CAN.KTOP.SV.W.0032.000000T0000Z-070506T0645Z/
WASHINGTON-
120 AM CDT SUN MAY 6 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON
COUNTY HAS BEEN CANCELLED...
THE LINE OF STORMS THAT PROMPTED THE WARNING HAVE EXITED THE
COUNTY...THUS THE WARNING HAS BEEN CANCELLED.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3956 9623 3939 9672 3944 9671 3956 9659
3957 9669 3973 9675 3999 9644 4000 9625
$$
KSC117-149-060645-
/O.CON.KTOP.SV.W.0032.000000T0000Z-070506T0645Z/
MARSHALL-POTTAWATOMIE-
120 AM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN POTTAWATOMIE AND MARSHALL COUNTIES...
AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BLUE
RAPIDS TO 7 MILES NORTHEAST OF OLSBURG...OR ALONG A LINE EXTENDING
FROM MARYSVILLE TO 23 MILES SOUTH OF MARYSVILLE...MOVING NORTHEAST AT
45 MPH.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...LILLIS...BEATTIE...VERMILLION...SUMMERFIELD AND AXTELL.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
LINE OF STORMS. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3956 9623 3939 9672 3944 9671 3956 9659
3957 9669 3973 9675 3999 9644 4000 9625
$$000
WWUS53 KTOP 060644
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
145 AM CDT SUN MAY 6 2007
KSC117-149-060655-
/O.EXP.KTOP.SV.W.0032.000000T0000Z-070506T0645Z/
MARSHALL-POTTAWATOMIE-
145 AM CDT SUN MAY 6 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTAWATOMIE AND
MARSHALL COUNTIES HAS EXPIRED...
AT 145 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3956 9623 3939 9672 3944 9671 3956 9659
3957 9669 3973 9675 3999 9644 4000 9625
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:29 PM CDT, 8 hours 22 minutes earlier.
Area forecast discussion, May 5, 4:29 PM CDT, 8 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 429 PM CDT SAT MAY 5 2007 .DISCUSSION... POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL HIGHLIGHTS THE SHORT TERM FORECAST. TONIGHT AND SATURDAY...SOUTHWEST FLOW ACROSS SOUTHERN ROCKIES RESULTING IN DEVELOPMENT OF WEAK SURFACE LOW VICINITY OF NORTHEAST NM AND OK PANHANDLE. AN INVERTED TROUGH EXTENDS NORTHEAST FROM THE SURFACE LOW INTO NW KS AND CENTRAL NEBRASKA. ANOTHER MORE SUBTLE BOUNDARY IS ORIENTED NNW TO SSE FROM NEAR PTT TO CBK. 12Z NAM ATTEMPTS TO DEVELOP CONVECTION TO NORTH OF THIS BOUNDARY ACROSS CENTRAL KS IN WARM ADVECTION AREA. MCS RESULTING FROM THIS DEVELOPMENT IS THEN TAKEN SOUTH. 18Z NAM DOES SOMETHING SIMILAR DEVELOPING CONVECTION INTO CENTRAL KS BEFORE 06Z AND THEN SINKING SYSTEM SWD. 12Z GFS ON THE OTHER HAND DEVELOPS SYSTEM ACROSS NW KS WITH PROPAGATION/DEVELOPMENT EWD ACROSS NORTHERN KS OVERNIGHT. THIS IS MORE IN LINE WITH GOING FORECAST...AND 00Z MODEL RUNS...AND THUS HAVE OPTED TO GO WITH THIS SCENARIO FOR TIMING AND POPS. IN THIS CASE...MAIN SEVERE THUNDERSTORM POTENTIAL WOULD BE LATE THIS EVENING/OVERNIGHT IN CENTRAL KS...WITH HEAVY RAIN/HAIL AND MAYBE WINDS AS THE MAIN THREATS. DETERMINISTIC RUNS FROM 12Z NAM AND GFS DIFFER SOMEWHAT ON PRECIP TIMING/CHANCES SATURDAY...BUT MAIN MESSAGE FOR OUR AREA WAS THE POTENTIAL DEVELOPMENT OF CONVECTION OVER CENTRAL KS LATE AFTERNOON EARLY EVENING...THEN MOVING EAST. GOING TEMPERATURE FORECAST TONIGHT AND SATURDAY IS VERY NEAR STATISTICAL GUIDANCE FROM GFS/NAM AND ONLY MODIFIED THEM A LITTLE. TIGHT PRESSURE GRADIENT OVER EASTERN KS SATURDAY MAY NECESSITATE A WIND ADVISORY...BUT WILL LEAVE THAT TO LATER SHIFTS. SUNDAY NIGHT AND MONDAY...THE MAIN 5H TROUGH OVER CO AND NM WILL LIFT NORTHEAST ACROSS THE CENTRAL PLAINS SUNDAY INTO EARLY MONDAY. ONCE AGAIN SEVERE THUNDERSTORMS MAY DEVELOP ALONG THE DRYLINE/PACIFIC FRONT ACROSS CENTRAL KS AND MOVE NORTHEAST ACROSS THE CWA DURING EVENING AND OVERNIGHT HOURS. THE SEVERE WEATHER POTENTIAL WILL DEPEND ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP AFTER THE STORMS SUNDAY MORNING. IF WE DO CLEAR OUT DURING THE AFTERNOON HOURS MLCAPE COULD INCREASE ABOVE 2500 J/KG BY EARLY EVENING ALONG WITH IMPRESSIVE VERTICAL WINDSHEAR PROFILES THAT MAY ALLOW SEVERE THUNDERSTORMS TO DEVELOP AND MOVE NORTHEAST ACROSS THE CWA DURING THE EVENING HOURS. DURING SUNDAY NIGHT NIGHT AND INTO THE EARLY MORNING HOURS OF MONDAY WE MAY SEE SEVERAL SQUALL LINES OR LINE SEGMENTS OF THUNDERSTORMS MOVE ACROSS THE CWA. THIS COULD LEAD TO WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES THROUGH MONDAY MORNING. THE THUNDERSTORMS COULD BE SEVERE WITH THE PRIMARY HAZARD BEING LARGE HAIL AND DAMAGING OUTFLOW WINDS...THOUGH ISOLATED TORNADOES MAY BE POSSIBLE SUNDAY EVENING. HIGHS ON MONDAY WILL BE COOLER WITH HIGHS IN THE 70S DUE TO CLOUD COVER AND A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. MONDAY NIGHT THROUGH WEDNESDAY NIGHT...A SECONDARY 5H TROUGH OVER THE SOUTHWEST US WILL SLOWLY LIFT NORTHEAST ACROSS THE SOUTHERN PLAINS. THE UPPER WIND FIELDS ARE FORECASTED TO BE WEAKER...THUS THE VERTICAL WINDSHEAR MAY NOT SUPPORT SEVERE THUNDERSTORMS...ALSO CLOUD COVER WILL KEEP THE INSTABILITY LOWER. THE MAIN THREAT WILL BE HEAVY RAINFALL. WE MAY SEE A GOOD TWO TO THREE INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS...ACROSS THE CWA TONIGHT THROUGH WEDNESDAY MORNING. THURSDAY THROUGH SATURDAY...LONGER RANGE MODELS CONTINUE TO SHOW A 5H RIDGE SLOWLY MOVING EAST ACROSS THE PLAINS. LOOK FOR HIGHS TO WARM INTO THE UPPER 70S TO LOWER 80S...WITH MAINLY DRY CONDITIONS. && .TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT...GENERALLY FOR AREAS ALONG AND NORTH OF INTERSTATE 35. A WIND ADVISORY IS IN EFFECT THROUGH 7 PM FOR KSZ008>010-020>022-034>036. &&
Hazardous weather outlook, May 5, 10:07 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1007 PM CDT SAT MAY 5 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-062300- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1007 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THE LATE NIGHT HOURS ACROSS MUCH OF THE AREA. THE PRIMARY HAZARD WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES ALSO POSSIBLE. LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS AS WELL...CREATING SOME PONDING OF WATER ON ROADWAYS AND AT INTERSECTIONS. ACROSS PARTS OF NORTH CENTRAL KANSAS WERE STRONG THUNDERSTORMS MAY MOVE ACROSS THE SAME AREAS...LOCAL AREAS OF FLASH FLOODING MAY DEVELOP...AND BRING RISES ON SOME CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SUNDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING RAINS WILL AGAIN BE POSSIBLE SUNDAY AND SUNDAY NIGHT. THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL AND DAMAGING WINDS...AN ISOLATED TORNADO IS ALSO POSSIBLE LATE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, May 6, 12:24 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1224 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG 2 SSW LONGFORD 39.14N 97.35W
05/06/2007 CLAY KS TRAINED SPOTTER
SHED BLOWN DOWN ON FARMSTEAD
&&
BYRNELocal storm report, May 6, 12:26 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1226 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST 3 WNW TALMAGE 39.04N 97.31W
05/06/2007 E60 MPH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, May 6, 12:33 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1233 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST 8 S CLAY CENTER 39.26N 97.12W
05/06/2007 E60 MPH CLAY KS TRAINED SPOTTER
&&
BYRNELocal storm report, May 6, 12:38 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1238 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG 6 SW MILTONVALE 39.29N 97.53W
05/06/2007 OTTAWA KS LAW ENFORCEMENT
DAMAGE TO FARMSTEAD
&&
BYRNELocal storm report, May 6, 12:44 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST CLYDE 39.59N 97.40W
05/06/2007 E70 MPH CLOUD KS TRAINED SPOTTER
SPOTTER RELAYING REPORT FROM ANOTHER SPOTTER LOCATED IN
THE CITY OF CLYDE.
&&
BYRNELocal storm report, May 6, 12:47 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1247 AM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 SE LONGFORD 39.16N 97.32W
05/06/2007 CLAY KS LAW ENFORCEMENT
POWER POLES REPORTED SNAPPED ON CHEROKEE ROAD.
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:56 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 34 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 55 min |
| May 5, 9:29 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 31 min |
| May 5, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 47 min |
| May 5, 10:14 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 15 min |
| May 5, 10:26 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley, Wabaunsee | 37 min |
| May 5, 10:38 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 27 min |
| May 5, 11:00 PM CDT | Tornado Warning | TOP | Marshall | 45 min |
| May 5, 11:02 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 37 min |
| May 5, 11:03 PM CDT | Tornado Warning | TOP | Ottawa | 42 min |
| May 5, 11:30 PM CDT | Tornado Warning | TOP | Ottawa | 45 min |
| May 5, 11:43 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 47 min |
| May 5, 11:59 PM CDT | Tornado Warning | TOP | Cloud | 46 min |
| May 6, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 30 min |
| May 6, 12:30 AM CDT | Tornado Warning | TOP | Clay, Washington | 45 min |
| May 6, 12:35 AM CDT | Severe Thunderstorm Warning | TOP | Riley | 40 min |
| May 6, 1:09 AM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 6, 1:47 AM CDT | Flash Flood Warning | TOP | Clay, Marshall, Riley | 4 hr |
| May 6, 1:47 AM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Marshall, Riley | 4 hr |
| May 6, 3:51 AM CDT | Flash Flood Warning | TOP | Brown, Geary, Nemaha, Pottawatomie, Riley | 4 hr |
| May 6, 4:09 AM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 27 hr |
| May 6, 6:48 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Shawnee | 4 hr |
| May 6, 6:48 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 4 hr |
| May 6, 7:23 AM CDT | Flash Flood Warning | TOP | Douglas, Osage | 4 hr |
| May 6, 12:51 PM CDT | Flash Flood Warning | TOP | Lyon, Osage | 4 hr |
| May 6, 6:19 PM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.